# SDR C2XA02IA005

- Difficulty date: December 29, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700001
- Condition: Corroded
- Location: Fuselage
- Part time: 7,209 hours, 5,176 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-  DURING C-CHECK INSPECTION IT WAS NOTED THAT THE OMEGA BEAM AT FRAME 20 WAS CORRODED.  MAINTENANCE REMOVED THE CORRODED AREA, FABRICATED A FILLER, REINFORCEMENT AND INSTALLED IT ON THE OMEGA BEAM AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE, WHEN RELEASED FROM C-CHECK.
